# SDR ASAA2013042794618

- Difficulty date: April 27, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 26,403 hours, 7,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ON.  ACFT GROUNDED.  PERFORMED FIM 21-52- TASK 816 LT LIGHT RESET.  LIGHT DOESNT COME ON.  NO MORE FAULT CODE PRESENT.
